# SDR F3LA201911270144

- Difficulty date: November 23, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 73,752 hours, 27,927 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4754
- Condition: Leaking
- Location: Zone 200
- Part time: 9,967 hours, 15,729 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

LP1142467 ITEM 1 & 2 DISCREPENCY --- AT APPROX 10 MI FINAL, STRONG ODOR WAS SMELLED IN FLIGHT DECK. UPON LANDING PACK 1 WAS TURNED OFF WITH LITTLE CHANGE NOTED PACK 2 WAS TURNED OFF AND SMELL EVENTUALLY DISIPATED MOSTLY FLIGHT ATTENDANTS SAID THEY MIGHT HAVE SMELLED SOMETHING BUT WENT AWAY. SMELL WAS STILL EVIDENT IN COCKPIT FOR 30 MIN OR MORE AFTER LANDING. FO SAID 'SOCK" I THINK IT WAS MORE LIKE EXHAUST OR BURNING PLASTIC. -- CORRECTIVE ACTION -- PERFORMED TSM 05-50-00-810-831-A PERFORMED APU VISUAL INSPECTION FOR SIGNS OF OIL PER TSM 49-00-81-810-874-A FOUND LARGE AMOUNTS OF OIL CONTAMINATION ON APU INTAKE APU DOOR , APU SCREEN AND -- ITEM 2 APU CAVITY DRAIN. INSPECTED APU BLEED DUCT ELBOW FOUND OIL CONTAMINATION . RAN APU FOR 30 MIN TEMP CTL TO HOT FOUND OIL SMELL IN CABIN . PERFORMED IDLE RUN OF # 1 & 2 ENGS WITH PACKS ON INDIVIDUALLY IAW AMM 71-00-00-710-006. ITEM 3 FOUND NO OIL SMELL IN CABIN AFTER 45 MINS . PERFORMED PACK BURN WITH APU BLEED OFF NO CABIN SMELL FROM ENGS NO OTHER DISCREPENCIES FOUND RELATED TO CABIN SMELL. TSM 49-00-81-81-810-874-A. LP 1142468 ITEM 1 CONTINUED DISCREPENCY -- SEE LP 1142467  APU OIL CONTAMINATION  ON INTAKE AND BLEED AIR DUCTS , CORRECTIVE ACTION -- PLACED ON MEL 49-10-01A CTRL # 1157381  DUE 12-3-19 M PROCEDURES C/W PLACARDS INSTALLED
